Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleAn algorithm to parametrize approximately space curves
Author(s) Sonia L. Rueda, J. Rafael Sendra
TypeArticle in Journal
AbstractAbstract We present an algorithm that, given a non-rational irreducible real space curve, satisfying certain conditions, computes a rational parametrization of a space curve near the input one. For a given tolerance ϵ > 0 , the algorithm checks whether a planar projection of the given space curve is ϵ-rational and, in the affirmative case, generates a planar parametrization that is lifted to a space parametrization. This output rational space curve is of the same degree as the input curve, both have the same structure at infinity, and the Hausdorff distance between their real parts is finite. Moreover, in the examples we check that the distance is small.
KeywordsSpace curve, Rational parametrization, Hausdorff distance
URL http://www.sciencedirect.com/science/article/pii/S0747717113000618
JournalJournal of Symbolic Computation
Pages80 - 106
Translation No
Refereed No